# SDR DALA2023030201556

- Difficulty date: March 1, 2023
- Submitted: March 2, 2023
- Operation: Air carrier
- Aircraft: N893AT
- Make and model: Boeing 717-200
- Aircraft serial: 55045
- Aircraft time: 48,027 hours, 33,844 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LONGERON 30, BTW STA Y:946 AND STA Y:974 AT AFT CARGO COMPARMENT. SUMMARY OF NRC 00255: CORROSION LEVEL 2: LONGERON 30 BTW STA Y:946 AND STA Y:974 AT AFT CARGO COMPARMENT WAS PERMANENTLY REPAIRED PER B-717-200 SRM 53-20-05 REPAIR 1 PAR. 4 FIG. 201. (LP #2651320)
